Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Excessive mucus production in throat. History of vitamin-D deficiency, hypoglycaemia. Treatment options?

I have gotten sick 3-4 times within the past week. I always bundle up indoor and outdoors. I take Vitamin D (because of my vitamin D deficiency) and I have hypoglycemia . My sickness usually starts with the throat first. There will be excessive production of mucus . What can this be? I usually never get sick. Usually in a year, I d get sick twice.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  317
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, your history is very sketchy but what i understand is that you are suffering from hypoglycemia. You need to get to the root cause of it. You can start with a complete health check-up done and visit your family physician if any thing is amiss. In the meanwhile you can keep some chocolates with you in your pocket or purse and take it when you feel you might be hypoglycemiac. Take proper diet and do not self medicate. Take care.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor